RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 6(192), Pages 3–12 (Mi umn3988)  

This article is cited in 1 scientific paper (total in 1 paper)

Andrei Nikolaevich Tikhonov (on his seventieth birthday)

A. V. Bitsadze, V. A. Il'in, A. A. Samarskii, A. G. Sveshnikov


Full text: PDF file (674 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:6, 1–11

Bibliographic databases:

Document Type: Personalia
UDC: 92:51
MSC: 01A70, 54A05, 35K05, 35R30, 35J05

Citation: A. V. Bitsadze, V. A. Il'in, A. A. Samarskii, A. G. Sveshnikov, “Andrei Nikolaevich Tikhonov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 31:6(192) (1976), 3–12; Russian Math. Surveys, 31:6 (1976), 1–11

Citation in format AMSBIB
\Bibitem{BitIliSam76}
\by A.~V.~Bitsadze, V.~A.~Il'in, A.~A.~Samarskii, A.~G.~Sveshnikov
\paper Andrei Nikolaevich Tikhonov (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 6(192)
\pages 3--12
\mathnet{http://mi.mathnet.ru/umn3988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=469646}
\zmath{https://zbmath.org/?q=an:0338.01019|0367.01025}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 6
\pages 1--11
\crossref{https://doi.org/10.1070/RM1976v031n06ABEH001571}


Linking options:
  • http://mi.mathnet.ru/eng/umn3988
  • http://mi.mathnet.ru/eng/umn/v31/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “The algebra of pseudodifferential operators with analytic symbols and its applications to mathematical physics”, Russian Math. Surveys, 37:5 (1982), 109–153  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:272
    Full text:98
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019